advertisement
Question
Posted by: Starlight | 2007/12/11

medication and memory loss

HI. I have been taking camcolit 400 to stabilise my mood swings. Recently I find I have been expereincing bad memory loss,. I find I cant remember simple daily things. Could this be linked to the medication? If so what can I do? Would taking a supplement of Ginko Biloba help?
Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It'd be best to return to your psychiatrist for a reassessment specifically focussing on these memory issues. Lithium ( Camcolit ) wouldnt usually cause memory problems. I don't think Gingko would be likely to help, and it is still an unproven remedy

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement